# SDR SWIA201904035712

- Difficulty date: March 16, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 40,640 hours, 24,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202.75 FWD SIDE OF BULKHEAD RBL30 STIFFENER HAS AN INDICATION .1" LONG IN THE UPPER EDGE OF STIFFENER. (C-CHECK) RO: 03/30/2019 REPAIRED F.S. 202.75 FWD SIDE OF BULKHEAD RBL 30 STIFFENER IAW SRM.
